Ibuprofene zentiva 24cps 200mg -fever menstrual pain headache and teeth
Information on returns and shipments
Payment methods
Medicines authorized by the Ministry of Health
In case of headache, toothache, fever and menstrual pain.
Indications
Ibuprofen Zentiva is indicated for the symptomatic treatment of headaches, migraines, dental pain, back pain, dysmenorrhea, muscle pain, neuralgia, minor arthritic conditions, rheumatic pain, colds accompanied by fever and flu.
The product is recommended for adults and adolescents over 12 years of age (body weight equal to or greater than 40 kg).
Given the quantity of active ingredient contained in one capsule, Ibuprofen Zenitiva is recommended for adults and children over 6 years of age (body weight equal to or greater than 20 kg).
Composition
Active ingredients
Each soft capsule contains 200 ibuprofen mg.
Excipients
Macrogol 600 Potassium hydroxide 85% (E525) Gelatin Purified water Sorbitol liquid, partially dehydrated (E420) Carmine red 43% (E120).
Directions for use and Dosage
For oral administration and short-term use only.
Adults and adolescents over 12 years of age (body weight 40 kg or more): The lowest effective dose should be used for the shortest duration necessary to relieve symptoms.
Adults should consult a doctor if symptoms persist or worsen, or if the product is needed for more than 10 days.
Consult a doctor if in adolescents (over 12 years of age) the medicine is needed for more than 10 days. 3 days or if symptoms worsen.
The recommended dose ranges from 200 mg to 400 mg of ibuprofen, up to three times a day as needed.
The interval between two doses should be at least 4 hours.
Do not exceed the dose of 1200 mg in 24 hours.
Children over 6 years of age (body weight ≤ 39 kg)
For children aged between 6 and 12 years, the product containing 200 mg of ibuprofen is recommended.
IBUPROFENE ZENTIVA 200 mg should only be used in children with a body weight of at least 20 kg.
The maximum total daily dose of ibuprofen is 20–30 mg per kg of body weight, divided into 3–4 single doses, at dose intervals of 3–4 hours. 6–8 hours.
Do not exceed the maximum recommended daily dose.
Do not exceed a total dose of 30 mg/kg of ibuprofen in 24 hours.
In children, the following administration instructions apply to IBUPROFENE ZENTIVA 200 mg:
| Body weight | Single dose in number of capsules | Maximum daily dose in number of capsules |
| Children from 20 to 29 kg | 1 capsule of IBUPROFENE ZENTIVA 200 mg (ibuprofen 200 mg) | 3 (equivalent to 600 mg of ibuprofen) |
| Children from 30 to 39 kg | 1 capsule of IBUPROFENE ZENTIVA 200 mg (ibuprofen 200 mg) | 4 (equivalent to 800 mg ibuprofen) |
Consult your doctor if the medicine is needed for more than one day in children over 6 years of age. 3 days or if symptoms worsen.
Children under 6 years of age (body weight <20 kg) IBUPROFENE ZENTIVA 200 mg and IBUPROFENE ZENTIVA 400 mg are not suitable for children under 6 years of age (body weight <20 kg), due to the quantity of active ingredient contained in one capsule.
Elderly
The dosage for the elderly is the same as that for adults, but greater caution is required.
Patients with hepatic insufficiency or renal impairment
A dose reduction is not necessary in patients with renal impairment or mild to moderate hepatic impairment, however greater caution is required.
Method of administration
The capsules should be swallowed whole with a sufficient amount of liquid.
The capsule can be taken during or between meals.
Taking during meals or immediately after meals may delay the onset of action.
However, taking during meals improves the tolerability of the product and reduces the likelihood of gastrointestinal problems.
Warnings
Read the package leaflet carefully before starting treatment.
Overdose
In children, ingestion of more than 400 mg/kg may cause symptoms.
In adults, the dose effect – The response is less clear.
The half-life in overdose is 1.5–3 hours.
Symptoms
Most patients who have ingested clinically important quantities of NSAIDs develop only nausea, vomiting, epigastric pain, or, more rarely, diarrhea.
Tinnitus, headache, and gastrointestinal bleeding are also possible.
In more severe poisoning, central nervous system toxicity is observed, manifesting as drowsiness and occasionally as excitation and disorientation or coma.
Sometimes patients develop convulsions.
In severe poisoning, metabolic acidosis may occur, and the prothrombin time/INR may decrease. be prolonged, probably due to interference with the activity of circulating coagulation factors.
Acute renal failure and liver damage may occur.
Exacerbation of asthma is possible in asthmatics.
Management
Management should be symptomatic and supportive and should include maintaining a patent airway and monitoring cardiac and vital signs until stabilization.
Consider administration of activated charcoal if the patient presents within 1 hour of ingestion of a potentially toxic amount.
If frequent or prolonged, seizures should be treated with intravenous diazepam or lorazepam.
If asthma is present, administer bronchodilators.
Format
24 softgels
Price Trend
This product has been on sale since 24/10/2019
In the last 30 days, the product's lowest price was 6,59 €